# SDR AALA20180723003

- Difficulty date: July 21, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N914NN
- Make and model: Boeing 737823
- Aircraft serial: 31161
- Aircraft time: 17,716 hours, 7,253 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. FORWARD MEGAPHONE HAS TOO MUCH FEEDBACK. UNABLE TO ADJUST MEGAPHONE. REPLACED MEGAPHONE PER MM 25-64-00. OPERATIONS CHECK NORMAL.
